In this paper, the asymptotic stability for a class of neutral systems with discrete and distributed multiple time delays is considered. Discrete-delay-independent and discrete-delay-dependent criteria are proposed to guarantee stability for such systems. The resulting stability criteria are written in the form of spectral radius and linear matrix inequality (LMI). Some numerical examples are given to illustrate that our obtained results are less conservative.
Discrete-Delay-Independent and Discrete-Delay-Dependent Criteria for a Class of Neutral Systems
Contributed by the Dynamic Systems and Control Division of THE AMERICAN SOCIETY OF MECHANICAL ENGINEERS for publication in the ASME JOURNAL OF DYNAMIC SYSTEMS, MEASUREMENT, AND CONTROL. Manuscript received by the ASME Dynamic Systems and Control Division, Feb. 2001; final revision, Sept. 2002. Associate Editor: R. Langari.
Lien, C., and Chen, J. (March 10, 2003). "Discrete-Delay-Independent and Discrete-Delay-Dependent Criteria for a Class of Neutral Systems ." ASME. J. Dyn. Sys., Meas., Control. March 2003; 125(1): 33–41. https://doi.org/10.1115/1.1540995
Download citation file: